EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
244-24-11 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 152 months after a right total knee replacement procedure, the patient has experienced prosthesis wear.Plaintiff has suffered the following injuries, including but not limited to, having to undergo a revision surgery, rehabilitation, pain and suffering, past cost of medical care,future cost of medical care, loss of earning capacity and mental and emotional stress.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 203-90-01 - 11-2624 powerpro sawblade.(b)(6) 200-04-45 - cemented finned tib.Tra sz 4f/5t.(b)(6) 244-24-11 - optetrak hi-flex tibial insert sz 4 11mm.(b)(6) 244-03-04 - optetrak asy, hi-flex ps cem fem, sz 4, right.(b)(6) 201-46-10 - holding pin headless 3" (4 pk).(b)(6) 200-02-32 - three peg patella 32mm.The product associated with the reported event is within the scope of recall z-0019-2022 however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.